# SDR C2XA04SD004

- Difficulty date: July 30, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 2,385 hours, 1,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 72875566958
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SDF - DURING 1A CHECK FOUND GALLEY PHOTOLUMINESCENT LIGHT STRIP COVER CRACKED.  MAINTENANCE REMOVED AND REPLACED LIGHT STRIP COVER.  AIRCRAFT WAS APPROVED AND RETURNED TO SERVICE.
